# SDR UALA2013041102486

- Difficulty date: April 7, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 80,382 hours, 23,197 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: R4 Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE COVER HAS A BROKEN LATCH.  REPLACED SLIDE COVER.
